Starting livial and headaches

I've been on zoladex for 2.5weeks and started livial (tibolone) 5 days ago. This is my second time on zoladex (which I had for 4 months, with no HRT) and I've also had 3 months decapeptyl a while back too.

So this is my first time of livial. I had about 5 days of headaches from the zoladex then seemed to be doing a lot better and felt OK (ish) the day after starting livial I had an awful headache, awful fatigue and felt crap... Which has continued.

Also had severe headache on day 3 and now day 5 of taking it.... Nothing is helping the headaches and today it's as bad as my usual migraines in intensity but not responding to migraine tablets.

Anyone else have bad headaches due to livial? Did you have to quit or did they get better? I just can't function with such bad headaches and feel rubbish......

On the plus side my pelvic pain has improved so much due to the zoladex!

2 Replies

oldestnewest
  • Hello Flowerpotts,

    I had the same issue, what migraine tablets are you taking?

  • I take zolmatriptan for my migraines.... Have done for a few years now (used to take naramig before this)

You may also like...